# SDR C2XATY172

- Difficulty date: November 6, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 3,836 hours, 2,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 4A INSPECTION, MAINTENANCE FOUND THE EMERGENCY FLASH LIGHT INOP.  MAINTENANCE REPLACED THE EMERGENCY FLASH LIGHT AND OPS CHECK WAS GOOD IAW EMB 145XR AMM 33-50-10.  AIRCRAFT WAS RELEASED FOLLOWING THE SCHEDULED INSPECTION.
